Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking atenolol but I always feel tired Taking100mcg

I am taking atenolol but I always feel tired Taking100mcg dose.It helps with my angziety but I drive truck 11hrs a day 60+ hr a week I drink 80oz of coffee a day to stay awake and I know that raises my blood pressure.Was on hLisinoprill hydroclorothiazide but the urge to urinated was uncontrollable.Also use BIPAP.Any better BP med?
Fri, 1 Jun 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 40 years old & I m on Atenolol for tachycardia. Because of fluid intake my doctor put me on Triamterene a year ago. I have been extremely tired, no energy at all. I feel at times that I could just sleep for days. The fatigue gets worse as the day goes on. I checked my BP yesterday and at 2:05pm it was 77/56, pulse 83 at 2:09 96/52, pulse 80 at 3:39pm 100/59, pulse 80 & at 4:45pm 92/52, pulse 65. This morning at 9:12am it was 97/55, pulse 83. Is it too low or am I just imagining things.

doctor1 MD

What is Atenolol? As a service-connected veteran of the Army I do not like to take things I do not know about! What happened to info where advise was free. What you still do think you make enough money? For all you know with out veterans you could very well speaking Germany or Iranian or Iraqui right now. It s happening Doctors? And us sacrificing our lives can t be something we can afford, especially against the Chinese military, who have more money, and work a monetary linked unit. So keep money out of us...many already know what will happen someday. But, you can be guaranteed one thing. I gladly die before I ever even once called you sir or mame. Born in America and served to keep it alive. And not afraid to tell you this!! Others may be afraid to say this to you, But my brother serve in the military for three saving lives how about any of you others? Maybe even one of you! Did you ever serve in the military, are you still collecting...your exhorbitant pay fee scale. All I can say is now you want to charge veterans. SHAME ON YOU!!

doctor1 MD

hi my husband has been taking atenolol 50mg myl tablets since having blocked arterys and stents put in plus 100mg and atorvastatin ta 40mg pfz also he has arithmia and has been treated for this twice so they have decided to leave him at this rythem.he feels tired, light headed and has feelings of nausa often which is dreadful at the moment and has been given ranitideine to stop the sick feeling but this does not help. his bowels are regular but loose for the last week.i gave him losac last night and he felt better very quickly but it has not helped today .we have made an appointment for wed with his dr.i have read some of the side affectes of atenolol and are wondering your view .regards anne delaney

Loading Online Doctors....